# SDR AALA201506159009

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 46,074 hours, 17,273 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: 590
- Condition: Low Pressure
- Location: L2 Door
- Part time: 46,074 hours, 17,273 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUTION LIGHT ILLUMINATED ON CIDS PANEL.  SERVICED THE L2 DOOR ASSIST ACTUATOR.
